Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Does my blood pressure and glucose reading indicate any abnormality?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2749 Questions
diabetic with high blood pressure has bp of 70/40 after a month without insulin. glucose is 400.
Posted Tue, 28 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Anshul Varshney 3 hours later
Brief Answer: You require immediate attention. Detailed Answer: Dear Friend Welcome to XXXXXXX I could elicite from the details that you are a diabetic and a hypertensive. But the blood pressure you have mentioned is low. Either you have typed it wrong or it's actually low. If it's actually this value. This requires admission. Blood sugar you have mentioned is very high. I recommend you following investigations: 1. Hemogram 2. Kidney function test 3. HbA1c 4. Urine routine and microscopy 5. ECG. You require immediate attention and blood sugar control else you could lend into a serious complication called as Diabetic Keto acidosis. If you are already on drugs for diabetes , and you have this reading , you will probably require insulin therapy. I hope I am able to answer your query , still if you have any query ask me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor